Pacific Journal of Mathematics

A description of the topology on the dual space of a nilpotent Lie group.

Kenneth I. Joy

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 135-139.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710104

Mathematical Reviews number (MathSciNet)
MR739144

Zentralblatt MATH identifier
0535.22008

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
Secondary: 22E25: Nilpotent and solvable Lie groups

Citation

Joy, Kenneth I. A description of the topology on the dual space of a nilpotent Lie group. Pacific J. Math. 112 (1984), no. 1, 135--139. https://projecteuclid.org/euclid.pjm/1102710104


Export citation

References

  • [1] I. Brown, Dual topology of a nilpotent Liegroup, Ann. Scient. Ec. Norm Sup., (4)6 (1973), 407-411.
  • [2] J. M. G. Fell, Weak containment and induced representations of groups, Canad. J. Math., 14(1962), 237-268.
  • [3] J. M. G. Fell, Weak containment andinduced representations. II, Trans. Amer. Math. Soc, 110 (1964), 424-447.
  • [4] A.A. Kirillov, Unitary representations of nilpotent Liegroups, Russ. Math. Survey, 17 (1962), 53-104.
  • [5] G. W.Mackey, Induced representations of locally compact groups. I, Ann. of Math., (2) 55(1952), 101-139.
  • [6] G. W.Mackey, Unitary Representations of GroupExtension. I,Acta Math.,99(1958), 265-311.